MathSciNet Relay Station
MathSciNet bibliographic data
MR1206444 22E50 (11F27 11F70)
Moen, Courtney The dual pair $({\rm U}(1),{\rm U}(1))$ over a $p$-adic field. Pacific J. Math. 158 (1993), no. 2, 365–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement